# SDR AALA202111222990

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Part number: 143A524035
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD SUPPORT STRUCTURE CRACKED LOCATED AT STA 540 AND LEFT BUTT LINE 2-14. REMOVED BROKEN STRUCTURE AND REPLACED WITH IDENTICAL SERVICEABLE PART PER AARD 51-00-05.
